Hyponatremia associated with sertraline and fluoxetine: a case report.

Kalani Raphael, Jinichi Tokeshi

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The syndrome of inappropriate antidiuretic hormone secretion (SIADH) is a rare but serious adverse effect of the selective serotonin reuptake inhibitors (SSRIs). Although many case reports describe this association, few report the effect of rechallenge with another SSRI. We present a case of an elderly patient who developed hyponatremia with sertraline and SIADH when rechallenged with fluoxetine.

Original languageEnglish (US)
Pages (from-to)46-47
Number of pages2
JournalHawaii Medical Journal
Volume61
Issue number3
StatePublished - Mar 2002
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Hyponatremia associated with sertraline and fluoxetine: a case report.'. Together they form a unique fingerprint.

Cite this